MathSciNet Relay Station
MathSciNet bibliographic data
MR169357 (29 #6608) 65.05
Chahine, M. T.; Narasimha, R. The integral $\int \sb{0}\sp{\infty }v\sp{n}\,{\rm exp} [-(v-u)\sp{2}-x/v]dv$. J. Math. and Phys. 43 1964 163–168.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement